MathSciNet Relay Station
MathSciNet bibliographic data
MR2674089 34B10 (34B18)
Hao, Xinan; Liu, Lishan; Wu, Yonghong On positive solutions of an $m$-point nonhomogeneous singular boundary value problem. Nonlinear Anal. 73 (2010), no. 8, 2532–2540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement